# SDR DLL16962011

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN MAIN COACH CABIN CAME ON FOR NO REASON.  RECYCLED CB AND EMERGENCY LIGHT SWITCH TO TURN THEM OFF.  FOUND LT MAIN BPS FAILED.  REPLACED SAME, OPS OK.
